# SDR CKSA96394

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 302-424
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEFT HAND WING LEADING EDGE UPPER SURFACE FROM STA XFS302 TO XFS424 CORROSION EXCEEDED ALLOWABLE LIMITS.  REFERENCE M-40 NR 88619.  REPAIRED LEFT HAND WING LEADING EDGE UPPER SURFACE IAW AIA/EA SKETCH NR 2418 AND DC-8 SRM REPAIR CHAPTER 57-2-1 FIGURE 38, EA 96-348 REPORT 96 AIA 197 DATED 12-12-96.  CORROSION CARD NR 115L-0551.  NON-ROUTINE TASK CARD NR 91670, LEVEL 2.
